Rocky Mountain Journal of Mathematics

Outer Galois theory prime rings

S. Montgomery and D.S. Passman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 14, Number 2 (1984), 305-318.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127584

Digital Object Identifier
doi:10.1216/RMJ-1984-14-2-305

Mathematical Reviews number (MathSciNet)
MR747279

Zentralblatt MATH identifier
0541.16032

Citation

Montgomery, S.; Passman, D.S. Outer Galois theory prime rings. Rocky Mountain J. Math. 14 (1984), no. 2, 305--318. doi:10.1216/RMJ-1984-14-2-305. https://projecteuclid.org/euclid.rmjm/1250127584


Export citation